# SDR SWAA2023041714220

- Difficulty date: March 8, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LH SIDE INNER CORE HAS SEVERAL SPOTS OF CORROSION. DOT 82-006. CORROSION LOWER MAIN SILL ASSY INNER CHORD<[01] FOUND DEEP CORROSION EXFOLIATION AT R2 DOOR LOWER SILL INNER CHORD STA 980 APPROX. FOUND OUT OF LIMITS AS PER SRM 53-70-15-1A-1;[02] STARTED R2 DOOR LOWER SILL INNER CHORD REMOVAL AS PER SRM 51-40-02-0G-0;[03] REMOVED R2 DOOR LOWER SILL INNER CHORD AS PER SRM 51-40-02-0G-0;[04] STARTED R2 DOOR INNER CHORD LOCATED AND DRILLED AS PER REF SRM 51-40-05-0G-0;[05] CONTINUED R2 DOOR INNER CHORD LOCATED AND DRILLED AS PER REF SRM 51-40-05-0G-0;[06] LOCATED AND DRILLED R2 DOOR INNER CHORD AS PER REF SRM 51-40-05-0G-0;[07] TREATED AND PRIMED COUNTERSUNK HOLES AS PER REFERENCE AMM 51-21-41-370-803 AND 51-21-72-370-804;[08] VERIFIED STEP NO 1- 7. OK TO INSTALL R2 DOOR INNER CHORD.;[09] STARTED R2 DOOR INNER CHORD. INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A8501 PERFORMED BY AJ 35462;[10] MIXED SEALANT BMS 5-95 AT 22:00 3-22-2023. SQUEEZE OUT AND FASTENER INSTALLATION DUE BY 0700 3-26-2023.;[11] CONTINUED R2 DOOR INNER CHORD. INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A8501 PERFORMED BY AJ 35462;[12] CONTINUED R2 DOOR INNER CHORD. INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[13] INSTALLED R2 DOOR LOWER INNER CHORD. AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[14] RII.... VERIFIED STEPS 9; 10; 11; 12 AND 13.
